Acta Mathematica Sinica

, Volume 18, Issue 2, pp 391–404

Continuity of Higher Order Commutators on Certain Hardy Spaces


DOI: 10.1007/s101140200160

Cite this article as:
Ding, Y., Lu, S.Z. & Zhang, P. Acta Math Sinica (2002) 18: 391. doi:10.1007/s101140200160


In this paper, the autors study the continuity properties of higher order commutators generated by the homogeneous fractional integral and BMO functions on certain Hardy spaces, weak Hardy spaces and Herz-type Hardy spaces.


Fractional integral Homogeneous kernel Lr-Dini conditon Hardy space Herz-type Hardy space 

MR (2000) Subject Classification

42B20 42B25 

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  1. 1.Department of MathematicsBeijing Normal UniversityBeijingP.R. China
  2. 2.Department of MathematicsZhejiang University (at Xixi Campus)HangzhouP.R. China

Personalised recommendations